# SDR P2EA00077

- Difficulty date: March 13, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - DURING C-CHECK, FOUND A DENT BEYOND LIMITS, (LENGTH 5 INCHES, WIDTH 2 INCHES, DEPTH .071 INCHES)AT BS 882 STRINGER 15-16R PER SRM 53-30-1.  REPAIRED DENT AT BS 882 STRINGER 15-16R WITH DOUBLER PER SRM 53-30-1.  WORK ACCOMPLISHED ON NON-ROUTINE NR 0014.  (M)
